# SDR 95ZZZX588

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46SD
- Make and model: Piper PA-23-250
- Aircraft serial: 278054040
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Shorted
- Location: Lt Mag
- Part time: 864 hours
- Component: Slick, 6293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT START.  TRACED PROBLEM DOWN TO SHORTED COIL IN LEFT MAG.
